# SDR HEEA086557

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,482 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 7025001004101
- Part serial: 306
- Condition: Failed
- Location: Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVEWILL NOT HOLD PARK.
